Uniformität des Verbandes der Partitionen

Martin Aigner

Mathematische Annalen (1974)

  • Volume: 207, page 1-22
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Aigner, Martin. "Uniformität des Verbandes der Partitionen." Mathematische Annalen 207 (1974): 1-22. <http://eudml.org/doc/162528>.

author = {Aigner, Martin},
journal = {Mathematische Annalen},
pages = {1-22},
title = {Uniformität des Verbandes der Partitionen},
url = {http://eudml.org/doc/162528},
volume = {207},
year = {1974},

AU - Aigner, Martin
TI - Uniformität des Verbandes der Partitionen
JO - Mathematische Annalen
PY - 1974
VL - 207
SP - 1
EP - 22
UR - http://eudml.org/doc/162528
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.